Browse "MA-Journal Papers(저널논문)" byAuthorOsthus, Deryk

Showing results 1 to 8 of 8

1
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

2
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

3
BIPARTITIONS OF HIGHLY CONNECTED TOURNAMENTS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.30, no.2, pp.895 - 911, 2016

4
Forbidding induced even cycles in a graph: Typical structure and counting

Kim, Jaehoonresearcher; Kuehn, Daniela; Osthus, Deryk; Townsend, Timothy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.131, pp.170 - 219, 2018-07

5
Optimal packings of bounded degree trees

Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.12, pp.3573 - 3647, 2019-10

6
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

7
Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; Osthus, Deryk; Kim, Jaehoonresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

8
Resolution of the Oberwolfach problem

Glock, Stefan; Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.8, pp.2511 - 2547, 2021

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0